Zur asymptotischen Integration von Differentialgleichungen

H. Seifert

Mathematische Zeitschrift (1942)

  • Volume: 48, page 173-192
  • ISSN: 0025-5874; 1432-1823

How to cite


Seifert, H.. "Zur asymptotischen Integration von Differentialgleichungen." Mathematische Zeitschrift 48 (1942): 173-192. <http://eudml.org/doc/168984>.

author = {Seifert, H.},
journal = {Mathematische Zeitschrift},
keywords = {Ordinary differential equations},
pages = {173-192},
title = {Zur asymptotischen Integration von Differentialgleichungen},
url = {http://eudml.org/doc/168984},
volume = {48},
year = {1942},

AU - Seifert, H.
TI - Zur asymptotischen Integration von Differentialgleichungen
JO - Mathematische Zeitschrift
PY - 1942
VL - 48
SP - 173
EP - 192
KW - Ordinary differential equations
UR - http://eudml.org/doc/168984
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.